American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(81.33) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Bernard J. Laurenzi. Derivatives of Whittaker functions $W\sb{\kappa ,\,1/2}$ and $M\sb{\kappa ,\,1/2}$ with respect to order $\kappa $ . Math. Comp. 27 (1973) 129-132. MR 0364694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Robert L. Pexton. Computer investigation of Coulomb wave functions . Math. Comp. 24 (1970) 409-411. MR 0272295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1